# SDR F3LA2024052200071

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N603FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11032
- Aircraft time: 5,545 hours, 2,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 904981
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LTPR NR 5001320389-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING OPC OF EMERGENCY LIGHTS POST INSTALLATION OF SLIDE EPSU BATTERY 11WL. EPSU BATTERY NEED TO BE REPLACED AS PER AMM 25-62-44 REV. 98.   REPLACED EPSU BATTERY (11WL) AS PER AMM 25-62-44 REV. 98.
